Headache and Dizziness After Miscarriage
Q: I had a miscarriage 2 weeks ago. Ever since then sometime
throughout the day I get a headache with a dizzy feeling. Is this something
I should be concerned about or is my body just going through changes because
of the miscarriage? Thank you!
Dr. Donnica: I am sorry to hear about your miscarriage -- and your
headache. This is something you need to call your doctor about ASAP.
These feelings could be caused by a number of things: You may be anemic, you
may have low blood pressure, or you may have a hormonal problem.
In any event, you should have a check-up. Any time you have a bad headache
that doesn't resolve in 2 days despite self-medicating with acetaminophen (Tylenol)
or other over-the-counter remedies, such as Excedrin or ibuprofen (Motrin, Advil
or Anaprox), you should see your physician. For more information on headache,
Donnica Moore MD
Created: 9/28/2002  - Donnica Moore, M.D.